# SDR CALA2024050701364

- Difficulty date: May 1, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Rod
- Part number: 214T34743
- Condition: Corroded
- Location: Bs 1540 S32r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0368.GENERATING ITEM:63-5310-1- 2622.STICKER 70172: TIE ROD CLIP ON AFT SIDE OF BS1540 NEAR STR 32R HAS CORROSION. REMOVED CORROSION FROM TIE ROD CLIP ORIGINAL THICKNESS .010" REM OVED .017" REMAINING T+ .053" FOUND TO BE OUT OF LIMITS IAW B767 300 SRM 53-00-03-1A-1 REPLACED WITH 2 NEW TIE ROD CLIPS IAW B76 7 300 SRM 51-40-02 PARA 7. AMES DOC # 47609FAB20, 47609FAB21,
